# SDR QXEA200700518

- Difficulty date: April 8, 2007
- Submitted: April 9, 2007
- Operation: Air carrier
- Aircraft: N418QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4143
- Aircraft time: 593 hours, 530 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA FLIGHT NR 2316: ON CLIMB-OUT AT ABOUT 13,000, NOTICED TORQUE SPLIT.  NR 1 TORQUE WAS STAYING 6 PERCENT LESS THAN NR 2.  ALSO, NR 1 NL AND NH WERE LOWER THAN 32.  RETURNING TO SEA IN DESCENT AT LOW POWER SETTINGS, TORQUE SPLIT WOULD SEEM TO BE LESS NOTICEABLE.  AIRCRAFT RETURNED TO FIELD.  MAINTENANCE INTERROGATED CDS AND NO FAULTS WERE FOUND.  C/W POWER ASSURANCE RUNS IAW AMM 71-00-00-868-806.  CHECKS GOOD.  RAN BOTH ENGINES AT VARIOUS POWER SETTINGS WITH BLEEDS ON AND OFF WITH NO TORQUE SPLIT NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
